English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51756/86971 (60%)
造訪人次 : 8358239      線上人數 : 136
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/98191


    題名: Entire solutions for a discrete diffusive equation with bistable convolution type nonlinearity
    作者: Guo, Jong-Shenq;Lin, Ying-Chih
    貢獻者: 淡江大學數學學系
    日期: 2013-09
    上傳時間: 2014-06-11 10:44:44 (UTC+8)
    出版者: Osaka-fu: Osaka University * Graduate School of Science, Department of Mathematics
    摘要: We study entire solutions for a discrete diffusive equation with bistable convolution type nonlinearity. We construct three different types of entire solutions. Each of these entire solutions behaves as two traveling wavefronts connecting two of those three equilibria as time approaches minus infinity. Moreover, the first and second ones are solutions which behave as two traveling wavefronts approaching each other from both sides of x-axis. The behavior of the second one is like the first one except it connects two different wavefronts. The third one is a solution which behaves as two different traveling wavefronts and one chases another from the same side of x-axis.
    關聯: Osaka Journal of Mathematics 50(3), pp.607-629
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    1309ojm.pdf274KbAdobe PDF136檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋